Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Gaussian bounds for derivatives of central Gaussian semigroups on compact groups


Authors: A. Bendikov and L. Saloff-Coste
Journal: Trans. Amer. Math. Soc. 354 (2002), 1279-1298
MSC (2000): Primary 60B15, 43A77, 60J45, 60J60
Published electronically: November 19, 2001
MathSciNet review: 1873006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For symmetric central Gaussian semigroups on compact connected groups, assuming the existence of a continuous density, we show that this density admits space derivatives of all orders in certain directions. Under some additional assumptions, we prove that these derivatives satisfy certain Gaussian bounds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 60B15, 43A77, 60J45, 60J60

Retrieve articles in all journals with MSC (2000): 60B15, 43A77, 60J45, 60J60


Additional Information

A. Bendikov
Affiliation: Department of Mathematics, Malott Hall, Cornell University, Ithaca, New York 14853-4201
Email: bendikov@math.cornell.edu

L. Saloff-Coste
Affiliation: Department of Mathematics, Malott Hall, Cornell University, Ithaca, New York 14853-4201
Email: lsc@math.cornell.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-01-02945-2
PII: S 0002-9947(01)02945-2
Received by editor(s): May 21, 2001
Received by editor(s) in revised form: September 4, 2001
Published electronically: November 19, 2001
Additional Notes: Research partially supported by NSF Grant DMS-9802855
Article copyright: © Copyright 2001 American Mathematical Society